# SDR SWAA2020030442055

- Difficulty date: February 24, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 50,171 hours, 29,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BOARD 241ABF UPPER SURFACE HAD REPAIR LAYER DELAM 11.5" FROM OUTBOARD AND 18" FROM FORWARD         REPAIRED DAMAGE TO FLOOR PANEL 241ABF UPPER SURFACE 11.5 FROM OUTBOARD AND 18" FROM FORWARD I/A/W SRM 53-00-50-2R-1 REV 69 AND I/A/W SRM 53-00-50-2R-0 REV 69. A79470, A72547
